# SDR CALA2017102703824

- Difficulty date: October 27, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737924ER
- Aircraft serial: 42182
- Aircraft time: 10,436 hours, 3,591 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Alignment
- Location: R1 Girt Bar
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 SLIDE OUT OF ALIGNMENT,  GIRT BAR HARD TO DISARM.  ADJUSTED THE HOLDING BRACKETS FOR THE GIRT BAR.
